# SDR 2004FA0000259

- Difficulty date: February 7, 2004
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N8745S
- Make and model: Cessna 150F
- Aircraft serial: 15062045
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200A1
- Part serial: A20QA20B944555
- Condition: Broken
- Location: Nr 4
- Stage of operation: NR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS SUBSTANTIALLY DAMAGED DURING A FORCED LANDING AFTER TOTAL LOSS OF ENGINE POWER.  INVESTIGATION SHOWED THE CYLINDER HAD COMPLETELY SEPARATED IN THE MIDDLE WHILE IN FLIGHT, CAUSING THE TOTAL LOSS OF POWER.
